Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have lump and pain in breast. Have hair fall and acne on face. Reason?

hello I have been having pain in my right breast and feel a lump and I am leaking out of my breast as well also my hair has been falling out and acne on my face which I have never had before oh and under my armpit is bigger then normal I m not pregnant and my youngest child is 2 now i have the Mirena in and I am 27 years old
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
As you are having breast lump along with discharge better to consult gynecologist or surgeon once and get examined to find out the possible causes for your problem.
For more details:
Better to undergo hormonal evaluation for prolactin, thyroid profile etc.
Hormonal contraceptive devices can sometimes affect the menstrual cycle and hormonal levels.
So if that is found to be a cause for your problem better to get removed.

Take care.

Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor